# SDR AALA20040588

- Difficulty date: May 24, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHTS ON RIGHT SLIDE OF AIRCRAFT FROM SEAT ROW 20 FORWARD AND OVERWING EXIT LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACKS AT SEAT ROW 20 AND FOR FORWARD ENTRY OVERHEAD AND OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
